کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
9662272 | 698913 | 2005 | 10 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Asymptotic behavior of solutions to a first-order differential equation with variable delays
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We find conditions for the solution to a first-order differential equations to be: bounded by an exponential function, uniformly stable, and uniformly asymptotically stable. Estimates are obtained using Liapunov functionals (energy functionals). Our assumptions are weaker than those in the references, and results are extended to systems of equations and to nonlinear equations.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Mathematics with Applications - Volume 50, Issues 10â12, NovemberâDecember 2005, Pages 1791-1800
Journal: Computers & Mathematics with Applications - Volume 50, Issues 10â12, NovemberâDecember 2005, Pages 1791-1800
نویسندگان
J.G. Dix,